MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRUCIFORM SCREWDRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRUCIFORM SCREWDRIVER
Model Number 313.96.96
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.Part number: 313.96.96, synthes lot number: a4gl740, supplier lot number: n/a, release to warehouse date: september 30, 1997, expiration date: n/a, manufactured by synthes (b)(4).No ncrs were generated during production.Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Visual inspection: the cruciform screwdriver (p/n: 313.96.96, lot #: a4gl740) was returned and received at us customer quality (cq).Upon visual inspection, it was observed that the recess of the cruciform screwdriver tip was partially broken and not returned.No other issues were observed with the returned device.Device failure/defect identified? yes.Dimensional inspection: no dimensional inspection can be performed due to post-manufacturing damage.Furthermore, the complaint relevant dimensions cannot be checked for dimensional accuracy, because of the design of the device.Document/specification review: based on the date of manufacture, the current and manufactured revision of drawings were reviewed.Complaint confirmed? yes, the device received was broken.Hence confirming the allegation.Investigation conclusion: the complaint condition was confirmed for the cruciform screwdriver (p/n: 313.96.96, lot #: a4gl740).There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during routine incoming inspection of a loaner set at field service location, it was observed that the cruciform screwdriver was broken.There was no known patient or hospital involvement.This report involves one (1) cruciform screwdriver.This is report 1 of 1 for (b)(4).

Brand Name
CRUCIFORM SCREWDRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11399195
Report Number2939274-2021-01122
Device Sequence Number11054327
Product Code HXX
UDI-Device Identifier10886982188274
UDI-Public(01)10886982188274
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number313.96.96
Device Catalogue Number313.96.96
Device Lot NumberA4GL740
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2021
Initial Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1